toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author (up) Barrera, J.; Moreno, E.; Munoz, G. doi  openurl
  Title Convex envelopes for ray-concave functions Type
  Year 2022 Publication Optimization Letters Abbreviated Journal Optim. Let.  
  Volume 16 Issue Pages 22212240  
  Keywords Convex envelopes; Nonlinear programming; Convex optimization  
  Abstract Convexification based on convex envelopes is ubiquitous in the non-linear optimization literature. Thanks to considerable efforts of the optimization community for decades, we are able to compute the convex envelopes of a considerable number of functions that appear in practice, and thus obtain tight and tractable approximations to challenging problems. We contribute to this line of work by considering a family of functions that, to the best of our knowledge, has not been considered before in the literature. We call this family ray-concave functions. We show sufficient conditions that allow us to easily compute closed-form expressions for the convex envelope of ray-concave functions over arbitrary polytopes. With these tools, we are able to provide new perspectives to previously known convex envelopes and derive a previously unknown convex envelope for a function that arises in probability contexts.  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1862-4472 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000752153900001 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 1525  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: